# SDR SWIA2021091060825

- Difficulty date: July 29, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 45,263 hours, 29,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 1031 S27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON DRAIN MAST INNER CHANNEL @ APPROX. STRG27 & FS1031.00     (C-CHECK RO 9/8/2021)    CORROSION IS EXFOLIATION.  REMOVED AND REPLACED DRAIN MAST CHANNEL P/N MM670-43255-001 REF CRJ 700 SRM 51-42-06-001-001-A01 AND DRAWING MM670-43200 REV N. POTABLE-WASH/WATER SYS AND AFT FILL/DRAIN VALVE OPS CHK GOOD SEE CONT CARD. OPS, LEAK, AND PRESSURE CHECKS GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUATION CARD FOR DETAILS.
